Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Quantitative stability analysis of optimal solutions in PDE-constrained optimization

Title data

Brandes, Kerstin ; Griesse, Roland:
Quantitative stability analysis of optimal solutions in PDE-constrained optimization.
In: Journal of Computational and Applied Mathematics. Vol. 206 (2007) Issue 2 . - pp. 908-926.
ISSN 0377-0427
DOI: https://doi.org/10.1016/j.cam.2006.08.038

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
Internationales Doktorandenkolleg im Elitenetzwerk Bayern: Identifikation, Optimierung und Steuerung für technische AnwendungenNo information

Project financing: Bayerisches Staatsministerium für Wissenschaft, Forschung und Kunst

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: pde-constrained optimization; parametric sensitivity analysis; stability; singular value decomposition
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Nov 2014 07:45
Last Modified: 18 Nov 2014 07:45
URI: https://eref.uni-bayreuth.de/id/eprint/3579